MAUDE Adverse Event Report: DEPUY SPINE INC VIPER PRIME X-TAB, 6X40MM TI; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION

DEPUY SPINE INC VIPER PRIME X-TAB, 6X40MM TI; ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Model Number 186760240
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021, while passing the viper prime 6x40 screw mounted in its respective screwdriver and with the stylet, it did not easily enter the patient's bone and the surgeon decided to remove.It was evident that the stylet was bent and jammed in the screw.Procedure was completed successfully with few minutes of surgical delay.Concomitant device reported: mis single inner setscw (part# 186715000, lot# 299238, quantity 4), mis cann poly scw 6x40mm,ti (part# 186715640 , lot# 149511, quantity 3), mis cann poly scw 6x40mm,ti (part# 186715640, lot# tbvmf, quantity 1) , viper2 lordotic rod-45mm (part# 186788045, lot# tbxzy, quantity 1), conf intro ndle, dia, 11g 6" (part# 283903611, lot# 271833, quantity 2), viper prime stylet (part# 286750200s, lot# 585424431, quantity 1), viper prime stylet (part# 286750200s, lot# si5326111 , quantity 1).This report is for one (1) viper prime x-tab, 6x40mm ti.This is report 1 of 4 for complaint (b)(4).
 
Additional Manufacturer Narrative
Additional narrative: additional product code: kwp, osh, kwq, mni, nkb.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6 - codes updated to imdrf codes.Investigation summary: the complaint device was not received for investigation.A photo investigation was performed based on the image attached to the notes & attachments section of pc titled "image 1".The image was reviewed, and the complaint condition is not confirmed.There are no visible signs of damage or defects on the assembled devices that would contribute to the complaint condition.As the physical devices were not received, it cannot be confirmed that the devices cannot be disassembled.A definitive assignable root cause could not be determined based on the provided information.As the device was not returned, an as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.During the investigation, no product design issues or discrepancies were observed (based on the image) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot - no ncr's were generated during production.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
VIPER PRIME X-TAB, 6X40MM TI
Common Device Name
ORTHOSIS, SPONDYLOLISTHESIS SPINAL FIXATION
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
SENTIO (INNOVATIVE SURGICAL SOLUTIONS, LLC)
50461 west pontiac trail
wixom MI 48393
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key12868422
Report Number1526439-2021-02467
Device Sequence Number3572102
Product Code MNH
UDI-Device Identifier10705034509259
UDI-Public(01)10705034509259
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K162912
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186760240
Device Catalogue Number186760240
Device Lot NumberTBAAFV
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2021
Supplement Date Received by Manufacturer12/22/2021
04/28/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date12/22/2021
04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONF INTRO NDLE, DIA, 11G 6"; MIS CANN POLY SCW 6X40MM,TI; MIS CANN POLY SCW 6X40MM,TI; MIS SINGLE INNER SETSCW; PRIME STYLET DEPTH ADJUSTOR; VIPER PRIME INSERTER CARRIER; VIPER PRIME INSERTER SHAFT; VIPER PRIME STYLET; VIPER PRIME STYLET; VIPER2 LORDOTIC ROD-45MM
Patient SexMale